# SDR IPXA2024072633742

- Difficulty date: June 6, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5327049020000
- Part serial: NONE
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT Y0 AT FR 80 HAS CORROSION DOT 06999-04 INSTALLED NEW SEAT TRACK SECTION 02 EA ANGLES AND 02 EA SPLICES ON MAIN DECK "Y0" FR 80 IAW A300-600 SRM 53-10-16
